# SDR DXTA200803050

- Difficulty date: May 8, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N934QS
- Make and model: Cessna 750
- Aircraft serial: 7500034
- Aircraft time: 9,746 hours, 5,969 cycles
- Engine: Allsn AE3007C
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT, FOUND CABIN TO HAVE FOUL ROTTEN SEAFOOD ODOR.  FOUND SPILL UNDER LEXAN COVER ON BAR, CLEANED SPILL SMELLS GOOD.  IAW M/M 20-32-00.
